# SDR HYIA20181023002

- Difficulty date: October 20, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N409BK
- Make and model: Cessna 402C
- Aircraft serial: C4020651
- Aircraft time: 27,231 hours
- System (JASC): 2140 · Heating System
- Part: Gasket
- Part number: 26405
- Condition: Torn
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A FUEL SMELL WHEN TURNING ON CABIN HEAT. MAINTENANCE INSPECTED AND FOUND THE HEATER FUEL FILTER GASKET IN NEED OF REPLACEMENT, THE GASKET WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
